Über das Gleichgewicht von elliptischen Platten

H. Happel

Mathematische Zeitschrift (1921)

  • Volume: 11, page 194-223
  • ISSN: 0025-5874; 1432-1823

How to cite


Happel, H.. "Über das Gleichgewicht von elliptischen Platten." Mathematische Zeitschrift 11 (1921): 194-223. <http://eudml.org/doc/167658>.

author = {Happel, H.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {194-223},
title = {Über das Gleichgewicht von elliptischen Platten},
url = {http://eudml.org/doc/167658},
volume = {11},
year = {1921},

AU - Happel, H.
TI - Über das Gleichgewicht von elliptischen Platten
JO - Mathematische Zeitschrift
PY - 1921
VL - 11
SP - 194
EP - 223
LA - ger
UR - http://eudml.org/doc/167658
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.